# SDR R61A201301070032

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND RIGHT FORWARD SEAT TRACK AT FRAME 17 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FORWARD SEAT TRACK IAW EMB 170 SRM 51-42-02.
